Patient :Why do I get a myriad of uncomfortable side effects when I take vvyanse (40mg) such as hand tremors, decreased blood flow to extremities (most notable in my penis), severe appetite suppression, moderate to sever bruxism, primarily axillary hyperhydrosis and less notably my palms and scalp (I counter the axillary sweating with drysol), and I get very quiet and am prone to mood swings. With all of this in mind what I find bizarre is when I take adderall IR (anywhere from 10-30mg) I don't get these side effects. Adderall is like 3/4 d-amp and 1/4 L-amp while vyvanse is all d-amp attached to a lysine molecule. I know that vyvanse has to be processed in the liver due to the lysine molecule making it more of a long haul medication. I just don't understand why I get the side effects from vyvanse and not adderall. I am prescribed both and have been evaluated for adhd and I am adhd type 2. I have an above average understanding of neurochemisrty and I am wondering if it would be worth it to ask my doctor about potentially adding .5mg clonazepam to counteract some of these effects as I know it would help with my diagnosed G.A.D, or just asking for adderall xr to replace the vyvanse.
Symptoms: hand tremor, hyperhydrosis, anxiety, appetite suppression
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.